OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4125

Title: On the Limit Behavior in a Free Boundary Model for the Diffusion in a Polymer
Authors: Gaudiano, Marcos
Godoy, Tomas
Turner, Cristina
Keywords: Free Boundary Problems
Diffusion
Convective Coefficient
Asymptotic Behavior
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Citation: M. Gaudiano, T. Godoy and C. Turner, "On the Limit Behavior in a Free Boundary Model for the Diffusion in a Polymer”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 445–455.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: Free boundary problems arise modelling the sorption of solvents into glassy polymers. There are physical reasons to expect that a convective condition with coefficient h, behaves asymptotically as a Dirichlet condition. In this work we prove, analyzing the uniform convergence the equivalence of these problems. A condition is also derived that allows one to decide whether a specific application lies within the asymptotic regime.
URI: http://hdl.handle.net/10077/4125
ISSN: 0049-4704
MS Classification: 35K05
35K60
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:

File Description SizeFormat
GaudianiGodoyTurnerRendMat39.pdf158.12 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.